Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Maximal linked systems and ultrafilters: main representations and topological properties


Questions connected with representation of the ultrafilter (UF) set for widely understood measurable space are investigated; this set is considered as a subspace of bitopological space of maximal linked systems (MLS) under equipment with topologies of Wallman and Stone types (measurable structure is defined as a π -system with “zero” and “unit”). Analogous representations connected with generalized variant of cohesion is considered also; in this variant, for corresponding set family, it is postulated the nonemptyness of intersection for finite subfamilies with power not exceeding given. Conditions of identification of UF and MLS (in the above-mentioned generalized sense) are investigated. Constructions reducing to bitopological spaces with points in the form of MLS and n-supercompactness property generalizing the “usual” supercompactness are considered. Finally, some characteristic properties of MLS and their corollaries connected with the MLS contraction to a smaller π -system are being studied. The case of algebras of sets is selected separately.


bitopological space; maximal linked system; ultrafilter

Full-text in one file









[1] A. G. Chentsov, “Compactifiers in extension constructions for reachability problems with constraints of asymptotic nature”, Proc. Steklov Inst. Math. (Suppl.), 296:suppl. 1 (2017), 102–118. [2] A.G. Chentsov, “Filters and ultrafilters in the constructions of attraction sets”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, №1, 113–142 (In Russian). [3] R. Engelking, Generel Topology, Polish Scientific Publishers, Warszawa, 1977, 752 pp. [4] B.P. Dvalishvili, Bitopological Spaces: Theory, Relations with Generalized Algebraic Structures, and Applications, Mathematics studies, Nort-Holland, 2005, 422 pp. [5] V.V. Fedorchuk, V.V. Filippov, Generel Topology. Basic constructions, Fizmatlit Publ., Moscow, 2006 (In Russian), 336 pp. [6] J. de Groot, “Superextensions and supercompactness”, Extension Theory of Topological Structures and its Applications, I International Symposium “Extension Theory of Topological Structures and its Applications” (Berlin, 1969), VEB Deutscher Verlag Wis., Berlin, 1969, 89–90. [7] J.van. Mill, Supercompactness and Wallman Spaces, Mathematisch Centrum, Amsterdam, 1977, 238 pp. [8] M. Strok, A. Szymanski, “Compact metric spaces have binary subbases”, Fund. Math., 89:1 (1975), 81–91. [9] A.V. Bulinskiy, A.N. Shiryaev, Theory of Random Processes, Fizmatlit Publ., Moscow, 2005 (In Russian), 402 pp. [10] A. G. Chentsov, “Supercompact spaces of ultrafilters and maximal linked systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 25, 2019, 240–257 (In Russian). [11] K. Kuratovskiy, A. Mostovskiy, Teoriya Mnozhestv, Mir Publ., Moscow, 1970 (In Russian), 416 pp. [12] A.G. Chentsov, “Bitopological spaces of ultrafilters and maximal linked systems”, Proc. Steklov Inst. Math. (Suppl.), 305:suppl. 1 (2019), S24–S39. [13] A.V. Arkhangel’skii, “Compactness”, General Topology – 2, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 50, VINITI, Moscow, 1989, 5–128 (In Russian). [14] J. Neveu, Bases Mathematiques du Calcul des Probabilites, Masson Et Cie, Paris, 1964, 310 pp. [15] A.G. Chentsov, “Ultrafilters and maximal linked systems”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:3 (2017), 365–388 (In Russian).



Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.